# SDR CKSA96238

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Part number: 4615394
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LEFT HAND WHEEL WELL 857 BULKHEAD 69.5 UPPER FITTING CORRODED.  REPAIRED IAW DOUGLAS DRAWING NR J060192.  C-4 CHECK CARD NR 3010, NON-ROUTINE TASK CARD NR 88042.
